# SDR HEEA077869

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 2,171 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 407040416101
- Part serial: A85
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 2,172 hours
- Component: Gearbox, 406040400119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON OUTPUT SHAFT DRIVE SPLINES.
